# SDR SWIA201336254

- Difficulty date: December 8, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 26,190 hours, 21,603 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESS BULKHEAD WEB HAS INDICATION AT LBL 9 APPROXIMATELY WL 93, 2.0 INCHES LONG 90% FSH.  C-CHECK PERFORMED REPAIR IAW REO.
